Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On certain vanishing identities for Gromov-Witten invariants


Author: Xiaobo Liu
Journal: Trans. Amer. Math. Soc. 363 (2011), 2939-2953
MSC (2010): Primary 53D45; Secondary 14N35
Published electronically: January 27, 2011
MathSciNet review: 2775793
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study certain vanishing identities for Gromov-Witten invariants conjectured by K. Liu and H. Xu. We will prove their conjectures when the summation range is big compared to the genus. In such cases, we actually obtained vanishing identities which are stronger than their conjectures. We also prove these conjectures in low genus cases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 53D45, 14N35

Retrieve articles in all journals with MSC (2010): 53D45, 14N35


Additional Information

Xiaobo Liu
Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556
Email: xliu3@nd.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-2011-05091-9
PII: S 0002-9947(2011)05091-9
Received by editor(s): January 8, 2009
Published electronically: January 27, 2011
Additional Notes: This research was partially supported by NSF grant DMS-0505835
Article copyright: © Copyright 2011 American Mathematical Society